# SDR SWAA2021122752647

- Difficulty date: December 11, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACKED BAFFLE SUPPORT BS 500C AFT SIDE OF FRAME. (MARKED) ; / [01] PARTS DATA UPDATE ONLY; [02] REMOVED AND REPLACED CLIP PER SRM 51-40-02.; [03] VERIFIED REMOVED AND REPLACED CLIP PER SRM 51-40-02.
